Marriage laws and growth in Sub-Saharan Africa

Schoellman, Todd ; Tertilt, Michèle

Additional URL:
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: American Economic Review : AER
Volume: 96
Issue number: 2
Page range: 295-298
Place of publication: Nashville, TN
Publishing house: American Economic Assoc.
ISSN: 0002-8282
Publication language: English
Institution: School of Law and Economics > VWL, Makro- u. Entwicklungsökonomie (Tertilt 2010-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

+ Citation Example and Export

Schoellman, Todd ; Tertilt, Michèle (2006) Marriage laws and growth in Sub-Saharan Africa. American Economic Review : AER Nashville, TN 96 2 295-298 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item